Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Family and Friends >> My Loved One Has HIV/AIDS

Pages: 1
Anonymous
Unregistered

Rash
      #98391 - 05/10/04 09:25 PM

My foster child is hiv. Recently the meds were changed and rashes appeared all over the body. The docs stopped to med of viramune and started videx ec. The rashes appeared again. Of course we stay in constant contact with her docs. What can be done about these rashes appearing out of no where and covering the childs entire body.

No problems with epivir or retrovir and rashes. We are so scared for this child. It has impacted the remaining days of school. What can be done to sooth the skin?

Post Extras: Remind Me!   Notify Moderator  
Broken_Angel1
Guru

Reged: 02/26/04
Posts: 272
Loc: Arizona
Re: Rash new
      #98738 - 05/13/04 10:42 PM

I am not a doctor but it may be drug related rash. That might be why the doctor took him off one drug and replaced with another. I had a rash once, my doctor prescribed me hydrocortizone cream usp, 2.5% and it worked like a charm. Ask your doctor if it could help your foster child.

--------------------
"No act of kindness,
no matter how small,
is ever wasted." AESOP


Post Extras: Remind Me!   Notify Moderator  
sue67
Newbie

Reged: 04/30/04
Posts: 9
Re: Rash new
      #98836 - 05/17/04 10:44 AM

I recently had a drug reaction to sustiva , it was also an all over body rash, try benadryl and aveeno baths it really helped mine fade faster or you might see if the doc can prescribe alleagra its non drowsy. I have learned from all of my drug allergies that most drugs that cause a rash do not affect the airway, they just itch!! but still check with you doc before you give any otc drugs as they may affect the hiv meds. I do know the frustration of trying to get the right meds as I am going thru it right now, just hang in there they will get it right!

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Rash new
      #98960 - 05/20/04 07:51 AM

Why not ask one of the doctor's on this site your question also?

http://www.thebody.com/Forums/AIDS/SideEffects/index.html

Edited by TheBody (05/21/04 08:48 AM)

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3417

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3

Advertisement